Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Locally maximal Bezout domains


Author: Sylvia Wiegand
Journal: Proc. Amer. Math. Soc. 47 (1975), 10-14
MSC: Primary 13A15
MathSciNet review: 0417148
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a finite tree. It is shown that $ X$ is order-isomorphic to the prime spectrum of a Bezout domain $ R$ such that every localization of $ R$ is a maximal valuation ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A15

Retrieve articles in all journals with MSC: 13A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0417148-3
PII: S 0002-9939(1975)0417148-3
Article copyright: © Copyright 1975 American Mathematical Society